# SDR UPS97823574

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Transformer
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, CREW SMELLED SMOKE FUMES BEFORE DESCENT.  REPLACED OVERHEAD GLARESHIELD POWER TRANSFORMER.
